# SDR DL757960041

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Damaged
- Location: Rt Le Flap
- Component: 14N300220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, T/E WEDGE WAS FOUND DENTED.  REPLACED WEDGE AS PER 57-43-02.  ALSO, PERFORMED TERMINATING ACTION OF AD 90-23-06 BY INSTALLING T/E WEDGE 114N3003-34.
